Physical Review A
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Phys. Rev. A, 2020, Volume 102, 52220, 13 pp. (Mi phra35)  

Lie-algebraic approach to one-dimensional translationally invariant free-fermionic dissipative systems

L. R. Bakkerab, V. I. Yashinbcd, D. V. Kurlovb, A. K. Fedorovbc, V. Gritsevab

a Institute for Theoretical Physics Amsterdam, Universiteit van Amsterdam, Amsterdam 1098 XH, Netherlands
b Russian Quantum Center, Skolkovo, Moscow 143025, Russia
c Moscow Institute of Physics and Technology, Dolgoprudny, Moscow Region 141700, Russia
d Steklov Mathematical Institute of Russian Academy of Sciences, Moscow 119991, Russia

Funding Agency Grant Number
Netherlands Organization for Scientific Research
Russian Science Foundation 19-71-10091
Foundation for Assistance to Small Innovative Enterprises in Science and Technology 103GUCEC8-D3/56361
We thank E. Vernier for drawing our attention to Ref. [30]. This work is part of the DeltaITP consortium, a program of the Netherlands Organization for Scientific Research (NWO) that is funded by the Dutch Ministry of Education, Culture and Science (OCW). The results of D.V.K. and V.I.Y. on the application of the Lie-algebraic approach and studying the spectrum properties were supported by Russian Science Foundation Grant No. 19-71-10091 (parts of Secs. II and III). The work of A.K.F. was supported by Grant UMNIK (Agreement No. 103GUCEC8-D3/56361).


DOI: https://doi.org/10.1103/PhysRevA.102.052220


Bibliographic databases:

Received: 22.07.2020
Accepted:30.10.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/phra35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021